# SDR CALA2024112102914

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 106,548 hours, 22,281 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: D07066
- Condition: Faulted
- Location: Zone 100
- Part time: 111,525 hours, 23,685 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILERS EICAS WARNING  ON TAKEOFF ROLL. T/S WITH REF TO FIM 27-09/807; FOUND MULTIPLE INSTANCES OF REQUESTING AVIONICS SUPPORT FOR ELECTRICAL CHECKS OF SPOILERS SCM NIS EWR M530/SCM1 FAULTS IN FAULT HISTORY.  WILL NEED FURTHER T/S 1/12 D641/D643, REF FIM 27-09/807 PERFORMED AUTO-SPEEDBRAKE TASK 27-62-00-715-012. NO DEFECTS 27-09-00-002-001/402-007. PERFORMED AMM TASK 27-09-00-712-014 FOUND. DUE TO PREVIOUS SCM FAULT T/S IAW FIM 27-09 FAULT TREE SCM INSTALLATION TEST IN ITS ENTIRITY. NO FAULTS FOUND. 807. SCM CURRENT FAULT DISPLAYED ON SCM 1L (M530) WITH EXTENSIVE PARTS USED:  99-2761-9-0004,QTY :1 SCM FAULT HISTORY. R/R SCM 1L (M530) PER AMM TASK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1711439 SN OFF 7066 ADD EMP:U393350 MODULE, CONTROL  OFF 99-2761-9-0004 7066 ON 99-2761-9-0004 0250
